# SDR DALA2021051702746

- Difficulty date: May 14, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N513DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0277
- Aircraft time: 9,385 hours, 866 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: All Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 3513 ARRIVAL AT GATE ALL CABIN PRESS DOOR LIGHTS RED. CORRECTIVE ACTION: NO FAULTS ON OMT PFR OR HISTORY. NORMAL OPERATION. (6431715)
